Jump to content

Cookingems

Newbie
  • Posts

    7
  • Joined

  • Last visited

Cookingems's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. 49!!!!!! So happy with that, thanks to everyone on all the forums for your help and support! It's been so helpful to know that there is always someone here!!!
  2. I listen to Adele, turning tables and Fleetwood mac, Songbird! They aren't helpful at all though so I wouldn't recommend them, although they are both wonderful songs! I hope you have all had good days today! Xxx
  3. Thanks Trace, I didn't even realise there was a Fluoxetine room, it's very helpful. Thank you for all your help.
  4. Well I was off the meds for 3 months before I began to feel strange again. You say it's common for the same meds not to work twice, how common is common? I really can't tell my family about this issue, they have got fairly strong views on this kind of thing and they certainly wouldn't approve of the action I have taken. Thanks for your sound advice, it so great to be able to talk about this, since moving away to Uni I no longer see a counsellor and so have no safe person to turn to. This really means a lot. Thank you.
  5. A 'favourite therapist' is the best thing in the world! I miss mine, I could really do with a session. xxx
  6. I am so sorry you are struggling so much, hang on in there though, depression is temporary and there WILL be a time when this is all behind you! If you've been on meds for a year and still feel this way maybe a change in dosage is needed? If you feel the urge to end your life call the samaritans on 08457 90 90 90, you can tell them as much or as little as you want. If you feel your loosing your faith maybe speaking to your respective religious leader may help? I really hope you feel better soon and don't do anything which you cant undo such as ending your life, there are better ways to get through this. Good Luck xxxx
  7. Hi, I've never used anything like this, but people always seem to be very helpful and I really don't know who to turn to so here goes. Nearly a year ago I was diagnosed with depression, it was a very stressful time as I was about to finish my A-levels, was undertaking a lot of duties in my role as Head Girl and my family life had suddenly got worse than usual and it came to a point where I simply couldn't cope anymore, my fuse had blown, without my family knowing a thing I went to the doctors and was put on Fluoxetine, and with much persuasion from an extraordinary head of year I was sent to counselling, both of these solutions seemed to be working well, after about 2 months my A-Levels where over and I had left school so consequently finished counselling soon after I left home to go to University and all seemed to be well. After about 6 months I was taken off medication and I seemed to be fine for about 2 months, then some of the symptoms started coming back, I feel very low, particularly when alone and I have this feeling of worthlessness, and that I don't deserve any of the positive things in life, such as good friends like the ones I have at uni. After about a month of feeling like this I went back to the doctors and was put straight back on the Fluoxetine, but although I feel horrible I don't know if it's as bad as last time because most days I will be able to be totally normal infront of my friends and they wouldn't suspect anything was wrong, it just seems to be when I'm alone that I feel at my worst. I am also finding small things such as essays which would not usually be to stressful, exceedingly stressful, and have led me to thoughts that, I am not a worthy student of my university and have occasionally had suicidal thoughts. Because I'm not sure if this is the same as last time I haven't actually taken the medication I have been prescribed, I can be fine in front of others but 'hating life' when alone. In one mind set I feel I should take the medication because I wouldn't feel so awful but do the feelings I have justify medication? Also If I do take it again, I will be on it over the summer and will have to hide it from my family again! What should I do? Anyone had any similar issues? Can anyone help? Thank you xxx
×
×
  • Create New...